Citation: UndercoverPunk. "Possible Serious Health Risk: An Experience with AB-CHMINACA (exp108762)". Erowid.org. Jul 23, 2016. erowid.org/exp/108762
||Pharms - Diazepam
||(powder / crystals)
I am writing this report as a warning to anyone inclined to experiment with this chemical. The experience was unlike anything I have ever had before, and I am VERY experienced with all categories of chemicals, especially psychedelics. I am also very deeply Hindu.
I quite possibly had a heart attack, and feel very lucky to be alive after the experience, and the remainder of the chemical will be disposed of.
Onto the experience - I acquired some of this chemical from an online vendor, measured out 2mg with my extremely accurate scales, and vaporised it on clean foil. The only other drug in my system at the time was my prescription diazepam which I am currently very slowly withdrawing from (40mg daily at the time of this experience.)
The onset was extremely fast, not even sure how fast, probably 1 minute. It began with complete confusion and not even being able to see that I was in my own kitchen, or what a kitchen even was... Complete loss of ego and vision was purely blurred colours. I then came back to knowing where I was, etc, except for the fact that I was looking down at myself from the ceiling, my only connection to my physical body being what I can only describe as a stream of energy between the self on the ceiling and my physical body. I could feel that I had no pulse, and could see that I looked like I was dead. The only thing that I could control was my breathing. This experience lasted approximately an hour (which I could only tell after the experience, as my only focus at the time was mindfully controlling my breathing
my only focus at the time was mindfully controlling my breathing
, not that I could do anything else, and I really feel that if I did not do so, I would have died.)
When I eventually came round, I felt very ill for the remainder of the day. Nausea, headache, lethargy, extreme fatigue, etc.
No one else was in my home at the time, and even if they were or I had a 'trip sitter', I would not have been able to even ask for help.
This chemical should be treated with EXTREME caution, and has already been linked to a number of deaths, and I would advise to steer clear of it completely, (along with all synthetic cannabinoids, you might as well just get the natural stuff) but each to their own.If you do choose to experiment with this chemical, then make sure you use VERY precise measuring equipment, as the threshold dose is less than 1mg.
Be VERY careful with this one.
COPYRIGHTS: All reports are copyright Erowid and you agree not to download or analyze the report data without contacting Erowid Center and receiving permission first.
Experience Reports are the writings and opinions of the individual authors who submit them.
Some of the activities described are dangerous and/or illegal and none are recommended by Erowid Center.